# SDR MALA954402

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, THE RIGHT WING TO NACELLE UPPER INBOARD ATTACH ANGLE WAS FOUND TO BE CRACKED.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACK AND INSTALLING A REPAIR ANGLE AS PER ARP 54-20-9101 REVISION B.  (W)
